# SDR 99ZZZX2318

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81897
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8018063
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KT76A TRANSPONDER FAILED IN-FLIGHT.  TRACED PROBLEM TO FAILED RESISTOR MODULE RM402 ON MAIN CIRCUIT BOARD.  ACCOMPLISHMENT OF AD 98-14-03 (BENDIX/KING SB K7-76A-7).  REPLACED RM401 AND RM402 AND REPAIRED UNIT.  RE-INSTALLED UNIT AFTER REPAIR/AD COMPLIANCE AND TESTED GOOD IN AIRCRAFT USING ATC-600 PUMP TESTER (FAR 91.413).  RM 401 AND RM402, P/N 015-00045-0001.
